MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported complaint for the autopulse platform stopped compressions was confirmed during archive review and not during initial functional testing.However, the platform was tested with large resuscitation testing fixture, (lrtf) equivalent to the 250-pound patient and failed with user advisory (ua) 17 (max motor on time exceeded during active operation) confirming defective drive train motor.Visual inspection was performed and found no physical damage to the autopulse platform.Review of the archive data indicated user advisory (ua) 17 errors occurred on the reported event date, thus confirming customer complaint.After replacing the defective parts, the platform was further tested with large resuscitation testing fixture, (lrtf) equivalent to the 250-pound patient and passed all functional testing criteria and met all required specifications.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for autopulse platform sn (b)(4).
 
Event or Problem Description
During patient use, a customer reported that the autopulse platform stopped compressions and power off by itself.Per customer, the platform stops working with multiple known good batteries.There were no errors reported.No known impact or patient consequence was reported.No additional information was provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7954735
Report Number3010617000-2018-01013
Device Sequence Number428466
Product Code DRM
UDI-Device Identifier00849111000291
UDI-Public00849111000291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1